A rare case of clozapine-induced symmetrical drug-related intertriginous and flexural exanthema with vasculitis-like lesions

Punya Suvarna, Manasa N. Kayarkatte, Shrutakirthi D. Shenoi, Padmapriya Jaiprakash

Research output: Contribution to journalComment/debate

Original languageEnglish
JournalContact Dermatitis
DOIs
Publication statusAccepted/In press - 01-01-2020

All Science Journal Classification (ASJC) codes

  • Immunology and Allergy
  • Dermatology

Cite this

@article{414a853340b94c24b2b2c77428a09948,
title = "A rare case of clozapine-induced symmetrical drug-related intertriginous and flexural exanthema with vasculitis-like lesions",
author = "Punya Suvarna and Kayarkatte, {Manasa N.} and Shenoi, {Shrutakirthi D.} and Padmapriya Jaiprakash",
year = "2020",
month = "1",
day = "1",
doi = "10.1111/cod.13468",
language = "English",
journal = "Contact Dermatitis",
issn = "0105-1873",
publisher = "Wiley-Blackwell",

}

TY - JOUR

T1 - A rare case of clozapine-induced symmetrical drug-related intertriginous and flexural exanthema with vasculitis-like lesions

AU - Suvarna, Punya

AU - Kayarkatte, Manasa N.

AU - Shenoi, Shrutakirthi D.

AU - Jaiprakash, Padmapriya

PY - 2020/1/1

Y1 - 2020/1/1

UR - http://www.scopus.com/inward/record.url?scp=85078797193&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=85078797193&partnerID=8YFLogxK

U2 - 10.1111/cod.13468

DO - 10.1111/cod.13468

M3 - Comment/debate

C2 - 31922262

AN - SCOPUS:85078797193

JO - Contact Dermatitis

JF - Contact Dermatitis

SN - 0105-1873

ER -